# SDR SWI2025F01718

- Difficulty date: December 3, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 47,748 hours, 44,946 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Landing Gear
- Condition: Warning Message
- Location: Zone 700
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING MESSAGE. RAN QRH. THREE GREEN INDICATION, LANDED AND TAXIED TO GATE.   MEL 32-30-1CAT A DUE ONE FLIGHT DAY 12/04/25 CAT II DOWNGRADED,  ODI EVENT, SMOD APPROVAL REQUIRED FOR RTS.  RUNWAY AND WX CONDITIONS WERE: MINOR BLOWING SNOW FROM CROSSWIND. PATCHES OF SNOW.  RUNWAY CLEAN.  ABNORMAL INDICATION SUSPECTED TO HAVE COME FROM NOSE GEAR   REF EAML 1763353 FOR PSEU FAULT LOG OBSERVED FROM OCM AT TIME OF ODI EVENT.  GEAR DISAGREE? WARNING MESSAGE. RAN QRH. THREE GREEN INDICATION, LANDED AND TAXIED TO GATE.  (FLIGHT 5100)  DEFERRED MLG RETRACTION SYS IAW  MEL 32-30-1, MX ACTIONS C/W PLACARDS INSTALLED. CAT II DOWNGRADED REF EAML 1763353 FOR PSEU FAULT.
